# SDR COMA2011121290040

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 9,909 hours, 6,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321729
- Condition: Corroded
- Location: Fuselage
- Part time: 9,909 hours, 6,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL BETWEEN FS 280 AND FS 319.7  UPPER SURFACE CORRODED.  REMOVED AND REPLACED SILL SECTION FROM FS 280- FS 319 IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
